# SDR 08FDEA04066

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 652165688
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR LWR CHORD APPROX STA 182, SEAL RETAINER CORRODED REMOVED SEAL RETAINER REF SRM 51-30-2.  FABRICATED NEW RETAINER REF DWG 65-21656.  TREATED AND PRIMED REF SRM 51-10-2 PGS 1-3.  INSTALLED SEAL RETAINER REF SRM 51-30-2 PG'S 1-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
